Skip to content
Returning after 4yr hiatus from the boards :)
avatar
CORYSGIRL30 posted:
Wow look at all the names I recognize...a good feeling that the fibrofog hasn't completely taken over my mind! Lol My screenname is Corysgirl...however I will have to change that somehow. Not too sure how to do it. Anyways looking forwards to being part of the group again
Reply
FirstPrevious12NextLast
 
avatar
dollbug responded:
Hello Corysgirl and welcome back....so has it really been 4 years since you posted? OMG....time goes fly when one is having fun now doesn't it? So how have you been? And what have you found that has helped you cope better?

I hope you will share whatever info you can with all of us.

Take care.


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

 
avatar
rudyandirmouse responded:
Corysgirl, Linda R here and I just wanted to shout out a big Welcome Back. It's so nice to have you back on the board.

Gentle hugs, Linda R
 
avatar
CORYSGIRL30 responded:
Hi Ladies, been a whirlwind of time flying by alright! Fun? well that's another thing. Lol

In summer of 2011, I was approved for federal disability(Canadian) after being denied in 2010. Hooray for pages and pages of documentation! A saving grace. Always document! Names & contact numbers of every doctor, physiotherapist, specialist, naturopath, laser therapist, you name it, list it!

In 2010 I also separated from a troubled & unsupportive relationship.(Hence the need to change my screen name!!) I am now on my own with the kids.However, I am happy to say though, that I have found an amazing man who actually supports me emotionally and is a great communicator. He is very understanding and helps me in any way he can when he's over. He is fantastic! Took a long time but the supportive partners/future spouses really are out there, to reach out to us in chronic pain etc.

Looking forward to catching up!
 
avatar
dollbug replied to CORYSGIRL30's response:
OMG****I am so glad that you got your disability and I am glad that you found someone you truly understands and accepts you for who you are.....this is so very important.

I think that you will perhaps have to *join* the group again to change your user's name.

WebMD no longer has Dr. P and any of the other specialist on board and there are no moderators that I am aware of....Caprice left as well. I guess WebMD had to cut back on expenses like most companies are doing these days and what you see is what you get.

Anyway....I do hope you will continue to post when you can and share whatever you care to with the rest of the FMers here. There are still some of the oldie goldies here and a lot of new members. We still have some who post every now and then and hopefully there are a lot of lurkers who have decided to keep up by just reading but not posting.

It is indeed a daily journey that we all have to face, whether we like it or not...it is good that we try to make the most of the situation that we have been handed.

Take care and good luck.


MiMi
IN GOD WE TRUST....MAY GOD BLESS AND GUIDE AMERICA....

 
avatar
fibroinsd responded:
WOO HOO ! Julie's back !!! Let the fun begin !!!
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
debrabrooks1960 responded:
Welcome back!
We have not met. I am Debbie Brooks, soon to be Debbie Lewis. I live in north Florida. I am glad you are part of the family again. I have been a member for a little over a year. Everyone is so nice here and so helpful. I am so happy for you that you found a nice guy that loves you for you. Sometimes it is so hard to find those kind of guys. I am glad you got one. I look forward to hearing from you again.

Debbie
Your not over the hill until you are under the hill.
 
avatar
BetteK responded:
Hi, since you're not Cory's girl anymore, why not just sign your name at the bottom of your post. Works for me.

It's wonderful that you are in a better place in life now. It may not make your fibro better, but it will definitely help you handle it better. And that's darn important.

If the earlier replies you received are to be believed, you are about to liven up this board. Great!!

As for me, I'm a great pontificator. I try to restrain myself, but the inner woman always comes out. You know, the big windbag.

Welcome back aboard,

BetteK
 
avatar
CORYSGIRL30 replied to fibroinsd's response:
uh oh! Lol
 
avatar
CORYSGIRL30 responded:
Soooo if all the moderators left and there are no more featured experts here anymore....Yes I understand cutbacks but having Dr. P here was pretty insightful!

I guess I'll have to make a whole new profile/account. THAT should be *fun!

Hope everyone is well this evening. Soft squishy hugs to all!

Julie aka Cece's crazy Canadian partner in crime ;D Haha
 
avatar
Qsgirl responded:
Fyi...Changed screen name from CORYSGIRL30 to Qsgirl. So original, I know. Lol
 
avatar
fibroinsd replied to Qsgirl's response:
LOL>>>...Be your own person !!!!
Let's put the fun back in dysfunctional !- Mary Englebright
 
avatar
lb707 responded:
I haven't signed in for so long it took a couple of tries but could not resist saying a quick "hello" . Glad things are looking up for you Julie.

laurab
 
avatar
booch007 replied to lb707's response:
Julie this is great that youare HOME....and did you know that there is Latin interpretation for QS.....it means to bring up, enough, to fill to.

So, you are "a full girl"

In a persription the doc will write "qs ad" to something and we will bring whatever it is *UP to that level, dose whatever.
Cute choise....Qsgirl.

Now go back for the past years and catch up!!. HA LOL.
Who am I to talk, I am lost for that last 3 months and feel like my arm is missing.

OK, welcome back, glad to see ya! Nancy B
 
avatar
CORYSGIRL30 replied to fibroinsd's response:
J-U-L-I-E .... Lol ;D
Julie


Helpful Tips

For All our new members
Welcome all new members, I want you to understand how important it is to be o.k. with coming here to lift your spirits and release ... More
Was this Helpful?
374 of 401 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.